Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
Here is My Question:
Is there any correlation between someone taking glatiramer acetate injections and having frequent (checked every three years) large colorectal polyps? I recently had a colonoscopy with the removal of a large polyp and was told that this could be a factor on size and frequency. I had never heard this before so I thought I would ask for some clarification. Thank you.
I can not conceivable think of how glatiramer acetate (i.e. either copaxone or glatopa) could contribute to GI polyp formation or polyp size. This also has never been reported in the literature
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.